# SDR COMA9660017

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Tat Probe Heat
- Part number: 102AH2AG
- Condition: Failed
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT PROBE HEAT CAUTION MESSAGE ON EICAS.  REPLACED THE TAT PROBE.
